Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Tarceva Questions was posted 08/31/2008 10:24 am by Flo2
E-mail Address:

Message Text
My mom has PC (had whipple about 1.5 year ago) and non small cell lung cancer. She is currently taking Tarceva. At times she experience constipation, and other times has diarreah. She is so frusrated managing both side effects, along with the nausea, not to mention TWO CANCERS. Difficult to know what each day will bring, which one to treat, hard to anticipate what regimen to follow.

She feels nobody knows how she really feels. While she does have a STRONG family support system, she explains she is tired of the meds. Her energy levels are ok; she is so frustrated. PLEASE HELP - What can I offer? Do the side effects from Tarceva improve after two weeks?

Reply to this message | Return to Main Message List


Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am